“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6562
School of Physics
  Title:   Homogeneous Poisson Structures
1.  F. Malek
2.  A. Shafei Deh Abad
  Status:   Published
  Journal: Bull. Aust. Math. Soc.
  No.:  88
  Vol.:  54
  Year:  1996
  Pages:   203-210
  Supported by:  IPM
In this paper we provide an algebraic definition for the Schouten product and give a decomposition for homogeneous Poisson structures in any n-dimensional vector space. A large class of n-homogeneous Poisson structures in \BbbRk is also characterised.

Download TeX format
back to top
scroll left or right